# SDR QMLA2014021114014

- Difficulty date: February 11, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N862NC
- Make and model: Urocop EC135T2
- Aircraft serial: 0567
- Aircraft time: 3,598 hours, 9,562 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 3,209 hours, 7,493 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 3,209 hours, 7,493 cycles
- Component: Module, Tmeca
- Component part number: 70EM1017020
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED WHILE IN CRUISE FLIGHT THE NR 1 ENG CHIP LIGHT ILLUMINATED ON A RETURN FLIGHT TO BASE.  THE PILOT IMMEDIATELY PLACED THE NR 1 ENG INTO IDLE & NOTIFIED TOWER OF HIS INTENT TO PERFORM A RUN ON LANDING.  THE LANDING WAS ACCOMPLISHED WITHOUT INCIDENT. THE MODULE 1 CHIP DETECTOR HAD SOME METAL ON IT OF UNKNOWN ORIGIN.  THE CHIP DETECTOR WAS CLEANED & AN ENG OIL RINSING PROCEDURE WAS CARRIED OUT IAW THE ARRIUS 2B2 MM WHICH ALSO REQUIRED AS PART OF THE RETURN TO SERVICE A 5 HOUR MAG PLUG INSPECTION.  AN OIL SAMPLE WAS ALSO COLLECTED AT THIS TIME & SENT IN TO BE ANALYZED.  THE ACFT WAS RETURNED TO SERVICE ON FEBRUARY 7TH.  ON FEBURARY 11TH, REPRESENTATIVE CALLED & STATED THAT THE OIL ANALYSIS CAME BACK SHOWING THE MATERIAL WAS FROM THE LOW SPEED BEARING IN THE M01.  HE RECOMMENDED THAT THE ENG M01 BE REPLACED.  WE IMMEDIATELY TOOK THE ACFT OUT OF SERVICE ON THE 11TH & IT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION WHILE THIS ENG CHANGE CONTINUES.
